# SDR SWAA2020101221970

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 22,296 hours, 9,851 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE PSI LOW, IN THE RED.  REMOVED AND REPLACED AFT ENTRY DOOR ESCAPE SLIDE, REF AMM 25-66-01 AND MT 725-61-06 ISSUE 3050122.  RII 102970POS L-2 PN OFF/ON 5A3307-7 SN OFF BNG25194 SN ON BNG21368.
